MathSciNet Relay Station
MathSciNet bibliographic data
MR2356282 39B12 (37E05 39B22)
Zdun, Marek C.; Zhang, Weinian A general class of iterative equations on the unit circle. Czechoslovak Math. J. 57(132) (2007), no. 3, 809–829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement